# SDR SWAA2016050951609

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 55,837 hours, 32,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 6557463
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD SLIDE MOUNT PLATE BRACKET LOOSE ON DOOR.  R & R MOUNT PLATE IAW SRM.
